# SDR AALA202507251794

- Difficulty date: July 23, 2025
- Submitted: July 25, 2025
- Operation: Air carrier
- Aircraft: N544UW
- Make and model: Airbus A321-231
- Aircraft serial: 4847
- Aircraft time: 44,149 hours, 17,771 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Strip
- Condition: Delaminated
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: BOTTOM OF RUDDER TRAILING EDGE DELAMED AT APEX STRIP. REPAIRED APEX STRIP PER SRM 55-41-19-300-004 AND SRM 51-75-12.
